Advertisement

Archiv der Mathematik

, Volume 51, Issue 3, pp 213–216 | Cite as

On the cardinality of ideals in artinian rings

  • Dinh van Huynh
  • Nguyen V. Dung
Article

Keywords

Artinian Ring 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Dinh van Huynh, A note on artinian rings. Arch. Math.33, 546–553 (1979).Google Scholar
  2. [2]
    Dinh van Huynh, Some conditions for the existence of a right identity in a ring. Ann. Univ. Sc. Budapest. Eötvös Sect. Math.22, 87–98 (1979/80).Google Scholar
  3. [3]
    Dinh van Huynh, Some characterizations of hereditarily artinian rings. Glasgow Math. J.28, 21–23 (1986).Google Scholar
  4. [4]
    Dinh van Huynh andNguyen V. Dung, A characterization of artinian rings. Glasgow Math. J.30, 67–73 (1988).Google Scholar
  5. [5]
    C. Faith, The maximal regular ideal of self-injective and continuous rings splits off. Arch. Math.44, 511–521 (1985).Google Scholar
  6. [6]
    A. Kerteśz andA. Widiger, Artinsche Ringe mit artinschem Radikal. J. Reine Angew. Math.242, 8–15 (1970).Google Scholar
  7. [7]
    J. Lawrence, A countable self-injective ring is quasi-Frobenius. Proc. Amer. Math. Soc.65, 217–220 (1977).Google Scholar
  8. [8]
    Ch. Meggibben, Countable self-injective modules are sigma injective. Proc. Amer. Math. Soc.84, 8–10 (1982).Google Scholar

Copyright information

© Birkhäuser Verlag 1988

Authors and Affiliations

  • Dinh van Huynh
    • 1
    • 2
  • Nguyen V. Dung
    • 3
  1. 1.Institute of MathematicsBò hò-HanoiVietnam
  2. 2.Mathematisches InstitutUniversität DüsseldorfDüsseldorf
  3. 3.Institute of MathematicsBhò HanoiVietnam

Personalised recommendations